# SDR WRLA2006031

- Difficulty date: July 21, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: NSL6051531
- Part serial: 40951B
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND NR 1 ENG NOSE COWL UPPER RH INNER ACOUSTICAL PANEL LOWER FWD CORNER HAS A COMBINATIONOF CRACK .7" CIRCUMFERENTIAL THAT EXTENDS BEYOND 2 FASTNERS AND .6" LONGITUDINAL AND CORROSION. DAMAGE FOUND TO BE TOO EXCESSIVE PER DC10 SRM VOL I PAR 9.A. REMOVED DAMAGED NOSE COWL AND INSTALLED NEW SERVICEABLE NOSE COWL ON NR 1 ENG PER AMM 71-11-00.
